# SDR SWAA2025111936501

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 35,078 hours, 16,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Discrepancy
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE WEAK.   OPS CHECKED FWD MEGAPHONE IAW 25-64-00,  OPS CKD NORMAL. OK TO CONTINUE.
